phone icon (520) 574-4500   email icon email us  
HOME   PROMOS   CONTACT US   SIGN UP  
Item(s): 0
Subtotal: $0.00
View Cart Check Out

Log In

Product Details

Email Product








PhysiciansCare®

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

Item: ACM90016
Manufacturer: PhysiciansCare®View similar

$20.39 / BX
 
X
X
Decription
Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
General Information
Global Product TypeMedicines-Pain Relief
Pre-Consumer Recycled Content Percent0%
Total Recycled Content Percent0%
Post-Consumer Recycled Content Percent0%
Disclaimer StatementDo not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.

Customer Reviews

Enter your Zip/Postal Code

Save Cancel

Note: cookies must be enabled.

Add to Favorites

Category:

Submit Cancel

View favorites / manage categories

This site is intended only for use by residents of The United States of America.
Copyright © Roadrunner Office Supply, Inc.. All Rights Reserved.
All trademarks, product names, company names and logos cited herein are the property of their respective owners.